# SDR DL73S962270

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332DL
- Make and model: Boeing 737232
- Aircraft serial: 23104
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Rt Mlg Beam
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OB AFT SUPPORT FITTING FOR THE MAIN LANDING GEAR BEAM WAS FOUND CRACKED.  CRACKING TYPICAL TO THAT DESCRIBED IN BOEING SERVICE BULLETIN 737-57-1216.  A/C 332 IDENTIFIED AS A GROUP 5 BY THE SERVICE BULLETIN.  THE CRACKED FITTING WILL REMAIN IN SERVICE ON A TIME LIMITED BASIS AND WILL BE REPAIRED ACCORDING TO SERVICE BULLETIN REQUIREMENTS.
